Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on the dimension of global sections of adjoint bundles for polarized 4-folds

Yoshiaki Fukuma

Full-text: Open access

Abstract

Let $(X,L)$ be a polarized manifold defined over the field of complex numbers. In this paper, we consider the case where $\dim X=4$ and we prove that the second Hilbert coefficient $A_{2}(X,L)$ of $(X,L)$, which was defined in our previous paper, is non-negative. Furthermore we consider a question proposed by H. Tsuji for $\dim X=4$.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 94, Number 5 (2018), 53-58.

Dates
First available in Project Euclid: 27 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.pja/1524794416

Digital Object Identifier
doi:10.3792/pjaa.94.53

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 14J35: $4$-folds

Keywords
Polarized manifold adjoint bundle sectional geometric genus

Citation

Fukuma, Yoshiaki. A note on the dimension of global sections of adjoint bundles for polarized 4-folds. Proc. Japan Acad. Ser. A Math. Sci. 94 (2018), no. 5, 53--58. doi:10.3792/pjaa.94.53. https://projecteuclid.org/euclid.pja/1524794416


Export citation

References

  • F. Ambro, Ladders on Fano varieties, J. Math. Sci. (New York) 94 (1999), no. 1, 1126–1135.
  • M. C. Beltrametti and A. J. Sommese, The adjunction theory of complex projective varieties, De Gruyter Expositions in Mathematics, 16, Walter de Gruyter & Co., Berlin, 1995.
  • A. Broustet, Non-annulation effective et positivité locale des fibrés en droites amples adjoints, Math. Ann. 343 (2009), no. 4, 727–755.
  • A. Broustet and A. Höring, Effective non-vanishing conjectures for projective threefolds, Adv. Geom. 10 (2010), no. 4, 737–746.
  • T. Fujita, Classification theories of polarized varieties, London Mathematical Society Lecture Note Series, 155, Cambridge University Press, Cambridge, 1990.
  • Y. Fukuma, A lower bound for sectional genus of quasi-polarized manifolds, J. Math. Soc. Japan 49 (1997), no. 2, 339–362.
  • Y. Fukuma, On the sectional geometric genus of quasi-polarized varieties. I, Comm. Algebra 32 (2004), no. 3, 1069–1100.
  • Y. Fukuma, On a conjecture of Beltrametti-Sommese for polarized 3-folds, Internat. J. Math. 17 (2006), no. 7, 761–789.
  • Y. Fukuma, On the dimension of global sections of adjoint bundles for polarized 3-folds and 4-folds, J. Pure Appl. Algebra 211 (2007), no. 3, 609–621.
  • Y. Fukuma, A study on the dimension of global sections of adjoint bundles for polarized manifolds, J. Algebra 320 (2008), no. 9, 3543–3558.
  • Y. Fukuma, A study on the dimension of global sections of adjoint bundles for polarized manifolds, II, Hokkaido Math. J. 40 (2011), no. 2, 251–277.
  • Y. Fukuma, On a conjecture of Beltrametti-Sommese for polarized 4-folds, Kodai Math. J. 38 (2015), no. 2, 343–351.
  • Y. Fukuma, On the dimension of $H^{0}(K_{X}+mL)$ of polarized $n$-folds $(X,L)$ with $m\geq n$, Kyushu J. Math. 71 (2017), no. 1, 115–128.
  • A. Höring, On a conjecture of Beltrametti and Sommese, J. Algebraic Geom. 21 (2012), no. 4, 721–751.
  • Y. Kawamata, On effective non-vanishing and base-point-freeness, Asian J. Math. 4 (2000), no. 1, 173–181.
  • A. Lanteri, M. Palleschi and D. C. Struppa (Eds.), Geometry of complex projective varieties, Proceedings of the conference held in Cetraro, May 28–June 2, 1990, Seminars and Conferences, 9, Mediterranean Press, Rende, 1993.
  • R. Miyaoka and M. Kotani (Eds.), Mathematics in the 21st century, unscaled peaks of geometry, Nippon Hyoron sha, Tokyo, 2004. (in Japanese).